Alert archive / Oklahoma / Flash Flood Warnings in 2025

Flash Flood Warning 41, NWS Tulsa, OK

June 6, 2025Osage County, Pawnee County, Oklahoma

NWS Tulsa, OK issued this flash flood warning at Jun 6, 2025, 3:20 AM CDT for Osage County, Pawnee County, Oklahoma. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 6, 2025, 3:20 AM CDT (08:20 UTC)
Expired
Jun 6, 2025, 6:30 AM CDT
In force
3 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
None

Counties Osage County, OK, Pawnee County, OK

The radar

The Vance AFB radar (KVNX), 113 km from the middle of the area, began a volume at 08:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 8.3 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2025-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 277 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2025-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 7 square meters per square second.19395878Sfc1 km3 km6 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
277 J/kg
Mixed-layer CIN
-239 J/kg
Mixed-layer LCL
1217 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
7 m²/s²
0-3 km storm-relative helicity
121 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

548 
WGUS54 KTSA 060820
FFWTSA
OKC113-117-061130-
/O.NEW.KTSA.FF.W.0041.250606T0820Z-250606T1130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tulsa OK
320 AM CDT Fri Jun 6 2025

The National Weather Service in Tulsa has issued a

* Flash Flood Warning for...
  Northwestern Osage County in northeastern Oklahoma...
  Northwestern Pawnee County in northeastern Oklahoma...

* Until 630 AM CDT.

* At 320 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. The expected rainfall rate is 1 
  to 2 inches in 1 hour. Flash flooding is ongoing or expected to 
  begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Fairfax...                         Shidler...
  Ralston...                         Burbank...
  Grainola...                        Foraker...
  Pearsonia...                       Webb City...
  Apperson...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3657 9689 3660 9692 3658 9700 3659 9706
      3660 9704 3668 9706 3670 9703 3669 9693
      3675 9689 3674 9683 3677 9682 3678 9675
      3700 9675 3700 9635 3670 9641 3640 9669
      3640 9703 3651 9703 3655 9690

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1-2 INCHES IN 1 HOUR

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Jun 6, 1:52 AM CDT, 1 hour 28 minutes earlier. Its key messages:

  • Issued at 147 AM CDT Fri Jun 6 2025
  • Strong to severe storms and heavy rainfall today. Similar pattern tonight into Saturday. Focus may shift slightly southward Saturday night into Sunday and even more southward Saturday night into Sunday.
  • The multiple rounds of rainfall will result in an increased flash and main-stem river flooding threat.
  • A cold front will bring a chance for storms early next week, with drying conditions expected midweek. Odds favor below average temperatures for this time of year through mid week.
Area forecast discussion, Jun 6, 1:52 AM CDT, 1 hour 28 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
152 AM CDT Fri Jun 6 2025

...New SHORT TERM, LONG TERM...

.KEY MESSAGES...
Issued at 147 AM CDT Fri Jun 6 2025

  - Strong to severe storms and heavy rainfall today. Similar
    pattern tonight into Saturday. Focus may shift slightly
    southward Saturday night into Sunday and even more southward
    Saturday night into Sunday.

  - The multiple rounds of rainfall will result in an increased
    flash and main-stem river flooding threat.

  - A cold front will bring a chance for storms early next week,
    with drying conditions expected midweek. Odds favor below
    average temperatures for this time of year through mid week.

&&

.SHORT TERM...
(Today)
Issued at 147 AM CDT Fri Jun 6 2025

MCS continues to organize across N OK with storms strengthening
and likely spreading severe weather into portions of NE OK through
early morning. The warm front currently near Interstate 40 through
east central OK may arc northwestward into the developing complex
as it enters NE OK and offer a potential an uptick in complex
intensity. Otherwise, a slightly more stable airmass does reside
north of the warm front and the advancing complex may trend toward
a more isolated severe threat with eastward extent. Additionally,
potential for preceding convection north of the warm front may
expand in coverage ahead of the main wave and produce a zone of
enhanced heavier convection which would quickly raise flash flood
potential. This scenario could develop in a short time frame and
impacts could develop quickly. The overall system will be
progressive through the morning with widespread coverage becoming
more scattered by mid afternoon.

&&

.LONG TERM...
(Tonight through Thursday)
Issued at 136 AM CDT Fri Jun 6 2025

A similar pattern is likely to develop again tonight into the
morning hours on Saturday. While details often change depending on
the preceding convective influences, the idea of storms developing
by evening and expanding in coverage across the forecast area
tonight is generally well agreed upon at this time. Storms would
again be exiting the forecast area by afternoon on Saturday.

Saturday night into Sunday may mark a more southward focus for the
heaviest precip and favor the southern half of the forecast area.
Troughing deepens through the central CONUS on Sunday and drives
a stronger front and yet another storm complex southward. Current
indications are that this MCS would again favor areas west and
possibly the southern half of the forecast area. All the above
scenarios would pose a risk of severe weather and potential
flooding.

The active storm period likely wanes for early to mid next week
with seasonably pleasant weather.

&&

.AVIATION...
(06Z TAFS)
Issued at 1252 AM CDT Fri Jun 6 2025

Scattered showers and a few storms will remain possible near the
Oklahoma Kansas border into the early morning hours ahead of a
developing MCS currently over far northwest Oklahoma. This complex
moves into northeast Oklahoma early this morning and spreads east
and southeast across the CWA through the late morning hours.
Within the convection, IFR/MVFR conditions and gusty winds are
currently anticipated. Behind the storm complex, a period of
IFR/MVFR ceilings are forecast into late morning and early
afternoon hours before lifting back to VFR for the rest of the
TAF period. Additional showers/storms look to develop again just
outside of this TAF period. Winds remain variable into the morning
hours, become west southwesterly for the afternoon hours, and
then go back to variable Friday evening.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   84  70  84  66 /  70  80  70  20
FSM   86  72  86  69 /  80  60  70  50
MLC   87  73  87  66 /  80  50  60  50
BVO   82  66  82  63 /  60  80  60  10
FYV   82  69  82  64 /  90  70  80  30
BYV   82  67  81  64 /  90  70  80  30
MKO   84  69  84  65 /  90  60  80  40
MIO   81  67  81  64 /  90  70  70  20
F10   85  68  85  65 /  80  70  70  40
HHW   88  73  89  69 /  50  10  30  60

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Saturday afternoon for OKZ054>072.

AR...Flood Watch through Saturday afternoon for ARZ001-002-010-011-
     019-020.

&&

SHORT TERM...07
LONG TERM....07
AVIATION...20
Hazardous weather outlook, Jun 5, 6:04 PM CDT, 9 hours 16 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
604 PM CDT Thu Jun 5 2025

ARZ001-002-010-011-019-020-029-OKZ049-053>076-061000-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
604 PM CDT Thu Jun 5 2025

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Tonight.
TORNADO.
	RISK...Limited.
	AREA...Eastern Oklahoma.
	ONSET...After Midnight.

SEVERE THUNDERSTORM.
	RISK...Significant.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...This Evening.

FLASH FLOOD.
	RISK...Limited.
	AREA...Mainly Northeast Oklahoma.
	ONSET...Late Tonight.

HEAVY RAIN.
	RISK...Elevated.
	AREA...Eastern Oklahoma.
	ONSET...After Midnight.

DISCUSSION...
Isolated severe thunderstorms in central and south central
Oklahoma may move into parts of southeast Oklahoma this evening
before weakening. Large hail and damaging winds may accompany
these storms.

A complex of strong to severe thunderstorms is expected to
develop this evening across southern Kansas and northwest Oklahoma
and move southeast into eastern Oklahoma after midnight as a well
organized MCS. A swath of damaging wind gusts seems likely across
parts of eastern Oklahoma late tonight, along with a low tornado
threat. Training of storms may also lead to locally heavy rainfall
and flash flooding concerns late tonight into early Friday
morning.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
FRIDAY and SATURDAY...Severe Thunderstorm Potential...Heavy Rain Potential.
SUNDAY...Thunderstorm Potential...Heavy Rain Potential.
MONDAY...Thunderstorm Potential.
TUESDAY and WEDNESDAY...No Hazards.

EXTENDED DISCUSSION...
The line of storms will be ongoing into Friday morning, bringing
the same hazards (wind, heavy rain) into the rest of the forecast
area. Additional lines of storms are then expected early Saturday,
Sunday, and potentially Monday mornings. In each case heavy rain
leading to flash flooding and severe weather are possible.
Overall, the heaviest rain should shift south into southeast
Oklahoma and north Texas by Sunday. Drier weather will then
develop for the middle of next week.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, Jun 6, 1:47 AM CDT, 1 hour 33 minutes before
Special Weather Statement
National Weather Service Tulsa OK
147 AM CDT Fri Jun 6 2025

OKZ054-060715-
Osage OK-
147 AM CDT Fri Jun 6 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN OSAGE COUNTY
THROUGH 215 AM CDT...

At 146 AM CDT, Doppler radar indicated a strong thunderstorm 4 miles
southwest of Sunset Lake, moving northeast at 35 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Bigheart...                       Osage Hills State Park...
Wah Sha She State Park...         Bartlesville Municipal Airport...
Hulah...                          Okesa...
Pawhuska...                       Sunset Lake...
Bartlesville...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 800 AM CDT for
northeastern Oklahoma.

&&

LAT...LON 3691 9600 3671 9600 3664 9635 3681 9645
      3700 9614 3700 9612
TIME...MOT...LOC 0646Z 240DEG 30KT 3675 9629

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
Special weather statement, Jun 6, 3:05 AM CDT, 15 minutes before
Special Weather Statement
National Weather Service Tulsa OK
305 AM CDT Fri Jun 6 2025

OKZ054-055-060830-
Osage OK-Washington OK-
305 AM CDT Fri Jun 6 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN OSAGE AND NORTHERN
WASHINGTON COUNTIES THROUGH 330 AM CDT...

At 305 AM CDT, Doppler radar indicated a strong thunderstorm 4 miles
south of Hulah, moving northeast at 15 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Wah Sha She State Park...         Hulah...
Copan...                          Dewey...
Bartlesville...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 800 AM CDT for
northeastern Oklahoma.

&&

LAT...LON 3696 9579 3694 9579 3694 9581 3681 9581
      3675 9607 3691 9616 3700 9600 3700 9580
TIME...MOT...LOC 0805Z 244DEG 15KT 3687 9604

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 1:47 AM CDTSpecial Weather StatementTSAOsage28 min
Jun 6, 2:28 AM CDTSevere Thunderstorm WarningTSAOsage47 min
Jun 6, 2:38 AM CDTAreal Flood AdvisoryTSANowata, Osage, Pawnee, Washington5 hr
Jun 6, 2:54 AM CDTSevere Thunderstorm Warning Considerable damage threatTSAOsage, Pawnee51 min
Jun 6, 3:01 AM CDTTornado WarningTSAOsage, Pawnee30 min
Jun 6, 3:05 AM CDTSpecial Weather StatementTSAWashington25 min
Jun 6, 3:23 AM CDTSevere Thunderstorm Warning Considerable damage threatTSAOsage, Pawnee52 min
Jun 6, 3:50 AM CDTTornado WarningTSAOsage25 min
Jun 6, 3:53 AM CDTSevere Thunderstorm Warning Considerable damage threatTSAOsage, Pawnee, Tulsa, Washington52 min
Jun 6, 3:55 AM CDTFlash Flood WarningTSANowata, Osage, Washington4 hr
Jun 6, 3:57 AM CDTSpecial Weather StatementTSACreek48 min
Jun 6, 4:21 AM CDTSpecial Weather StatementTSACraig24 min
Jun 6, 4:24 AM CDTSevere Thunderstorm Warning Considerable damage threatTSACreek, Tulsa51 min
Jun 6, 4:26 AM CDTSevere Thunderstorm Warning Considerable damage threatTSARogers, Tulsa, Wagoner, Washington49 min
Jun 6, 4:33 AM CDTAreal Flood AdvisoryTSACreek, Nowata, Osage, Rogers, Tulsa, Wagoner and 1 more3 hr
Jun 6, 4:34 AM CDTSpecial Weather StatementTSACreek26 min
Jun 6, 4:38 AM CDTSevere Thunderstorm WarningTSACraig52 min
Jun 6, 4:46 AM CDTAreal Flood AdvisoryTSACraig, Delaware, Mayes, Ottawa, Rogers5 hr
Jun 6, 4:59 AM CDTSevere Thunderstorm WarningTSACreek, Okmulgee, Tulsa, Wagoner27 min
Jun 6, 5:03 AM CDTFlash Flood WarningTSACraig, Delaware, Ottawa4 hr
Jun 6, 5:08 AM CDTSevere Thunderstorm WarningTSACraig, Mayes, Rogers, Wagoner52 min
Jun 6, 5:12 AM CDTSevere Thunderstorm WarningTSAOkfuskee48 min
Jun 6, 5:24 AM CDTSpecial Weather StatementTSAOkmulgee, Wagoner51 min
Jun 6, 5:28 AM CDTAreal Flood AdvisoryTSACherokee, Creek, McIntosh, Mayes, Muskogee, Okfuskee and 2 more5 hr
Jun 6, 5:36 AM CDTTornado WarningTSAOkmulgee24 min
Jun 6, 5:40 AM CDTSevere Thunderstorm Warning Considerable damage threatTSACherokee, Mayes, Wagoner35 min
Jun 6, 5:49 AM CDTSevere Thunderstorm Warning Considerable damage threatTSAMcIntosh, Muskogee26 min
Jun 6, 5:53 AM CDTSpecial Weather StatementTSADelaware, Ottawa37 min
Jun 6, 5:55 AM CDTSpecial Weather StatementTSAMcIntosh35 min
Jun 6, 5:58 AM CDTTornado WarningTSACherokee, Mayes35 min
Jun 6, 6:08 AM CDTTornado WarningTSAMcIntosh37 min
Jun 6, 6:16 AM CDTSevere Thunderstorm Warning Considerable damage threatTSACherokee, Muskogee, Sequoyah29 min
Jun 6, 6:20 AM CDTSpecial Weather StatementTSAPittsburg25 min
Jun 6, 6:20 AM CDTSevere Thunderstorm Warning Considerable damage threatTSAMuskogee, Sequoyah40 min
Jun 6, 6:23 AM CDTTornado WarningTSAAdair, Cherokee, Delaware37 min
Jun 6, 6:32 AM CDTSevere Thunderstorm Warning Considerable damage threatTSAHaskell, McIntosh, Muskogee28 min
Jun 6, 6:35 AM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, Pittsburg40 min
Jun 6, 6:38 AM CDTTornado WarningTSAHaskell, Latimer, Pittsburg52 min
Jun 6, 6:45 AM CDTSevere Thunderstorm Warning Considerable damage threatTSAAdair, Delaware45 min
Jun 6, 6:47 AM CDTTornado WarningTSAHaskell, Muskogee28 min
Jun 6, 6:50 AM CDTAreal Flood AdvisoryTSAAdair, Cherokee, Delaware, Mayes, Sequoyah4 hr
Jun 6, 6:50 AM CDTSpecial Weather StatementTSAPittsburg55 min
Jun 6, 6:50 AM CDTSpecial Weather StatementTSAAdair, Sequoyah40 min
Jun 6, 6:52 AM CDTTornado WarningTSASequoyah38 min
Jun 6, 7:06 AM CDTTornado WarningTSALatimer, LeFlore39 min
Jun 6, 7:07 AM CDTTornado WarningTSAHaskell, LeFlore23 min
Jun 6, 7:22 AM CDTAreal Flood AdvisoryTSAHaskell, Latimer, LeFlore, McIntosh, Muskogee, Pittsburg and 1 more3 hr
Jun 6, 7:22 AM CDTTornado WarningTSALeFlore23 min
Jun 6, 7:24 AM CDTTornado WarningTSASequoyah51 min
Jun 6, 7:33 AM CDTSpecial Weather StatementTSALatimer42 min
Jun 6, 7:37 AM CDTSevere Thunderstorm WarningTSALeFlore23 min
Jun 6, 7:45 AM CDTSevere Thunderstorm WarningTSALeFlore60 min
Jun 6, 8:07 AM CDTAreal Flood AdvisoryTSAHaskell, Latimer, LeFlore, Pittsburg, Pushmataha3 hr
Jun 6, 8:28 AM CDTSpecial Weather StatementTSAPushmataha32 min
Jun 6, 8:52 AM CDTSpecial Weather StatementTSAPushmataha53 min
Jun 6, 9:14 AM CDTAreal Flood AdvisoryTSALeFlore, Pittsburg, Pushmataha3 hr
Jun 6, 9:21 AM CDTRiver Flood WarningTSAWashington4 days
Jun 6, 9:21 AM CDTRiver Flood WarningTSAWashington12 hr
Jun 6, 9:21 AM CDTRiver Flood WarningTSARogers, Tulsa66 hr
Jun 6, 9:34 AM CDTRiver Flood WarningTSAOsage, Tulsa36 hr
Jun 6, 9:34 AM CDTRiver Flood WarningTSACherokee68 hr
Jun 6, 9:34 AM CDTRiver Flood WarningTSAAdair, Delaware48 hr
Jun 6, 9:34 AM CDTRiver Flood WarningTSAAdair, Cherokee, Delaware53 hr
Jun 6, 9:37 AM CDTRiver Flood AdvisoryTSACherokee, Delaware36 hr
Jun 6, 9:37 AM CDTRiver Flood AdvisoryTSATulsa105 min
Jun 6, 11:06 AM CDTRiver Flood WarningTSAOsage17 hr
Jun 6, 11:22 AM CDTRiver Flood WarningTSATulsa69 hr
Jun 6, 2:26 PM CDTRiver Flood WarningTSAOsage, Pawnee14 hr
Jun 6, 2:35 PM CDTRiver Flood WarningTSAOkmulgee4 days

Nearby

Flash Flood Warnings in Oklahoma, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.